# SDR RAIA0012068

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,049 hours, 27,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND LEFT HAND FLIGHT ATTENDANT SEAT TRACK BETWEEN FUSALAGE FRAMES 38 & 36 HAS CORROSION.MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW ATR42 SRM.
